# SDR DXTA200500746

- Difficulty date: May 30, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 1,029 hours, 637 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Shorted
- Location: Video Monitor
- Part time: 1,029 hours, 637 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VIP SEAT VIDEO MONITOR PORT SHORTED OUT. SMOKE AND ACID SMELL WAS OBSERVED COMING FROM THE MONITOR PORT. - VERIFIED DISCREPANCY, FOUND VIP VIDEO MONITOR CONNECTOR TO BE BAD. DISABLED AND STOWED VIP VIDEO MONITOR CONNECTOR CANNON PLUG. ALL OTHER VIDEO MONITOR OPS CHECK GOOD. NO SMOKE OR ACID SMELL OBSERVED. OP CHECK GOOD IAW G200 COMPLETION MANUAL 23-50-00.
